# SDR CA190612009

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4990 · APU Oil System
- Part: Regulator
- Part number: 1603662
- Condition: Faulted
- Location: Apu Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APU OIL TEMP IN CRUISE. APU WAS RUNNING DUE TO IDG MEL.  CORRECTIVE ACTION: FOUND APU OIL COOLER TO BE CLOGGED AND APU COOLING FAN TO BE SEIZING. (TC# 20190612009)
